# SDR IPXA09M57437

- Difficulty date: September 10, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 46,521 hours, 7,260 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C RT WING FIXED L/E AT APPROX STA XORS 625, BEADED DOUBLER HAS NUMEROUS CRACKS.  FABBED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-40-02 FIG 203 REF RCD 343253.
